Endometriosis UK
34,733 members30,979 posts

cant stop bleeding, hot flushes & sweats. please help

Felling so fed up now. Still bleeding constantly day and night fairly heavily for a month now. I've not taken a break or missed any pills but it just wont stop. My GP says not to worry it will stop when its ready but i'm so run down. I'm in agony as you can imagine with a non stop period and even with the 12hr slow release tramadol combined with extra normal tramdol when needed its still bad. Has anyone had any advise or different treatment when bleeding for an excessive amount of time? I'm exhausted and low and on top of it getting crazy hot flushes and sweats. anyone else get this? please help.

18 Replies
oldestnewest

Hi, I had the same happen, my gp said that not everyone can take the pill continuously as their body naturally needs to have a period. For me it was every packet and a half of pills before I started bleeding. She recommended that I have a 4 day break from the pill when I started bleeding and have a "clear out" to put it bluntly.. Seemed to work and the 4 days worth of pain and heavy bleed seemed better than a month of period symptoms. I can sympathise as It got me down. I'm just waiting for an appointment with the specialist as my endo is attached to my bowel and possibly kidney so surgery will be required. I've decided to stop the pill completely and try to manage the pain with pain killers, I couldn't cope with the mood swings and sweats. Seems to be going ok so far....

Just hope my appointment comes through soon.

Anyhoo may be some help to know and I hope you are able to find a solution x

Reply

thanks lovely, my gp doesnt seem to want to change anything yet, i'm waiting to see the endo nurse down here but i've been waiting ages and the gp seems to want to wait and see what she says, ugh i just feel all over the place! hope you get your apt soon and the surgery goes well, if it is attatched to the bowel it must be so painful x

1 like
Reply

It's so frustrating waiting what seems like forever for appointments! Just hang in there and hopefully you will get sorted. I've forgotten what it feels like to be normal! Some days it's hard to keep upbeat but we have to, I think it makes it more hard when people are not aware or endometriosis so don't understand, which is why this site is good to hear were not alone :) x

1 like
Reply

So true, everything you just said was so close to home, it's nice to hear other ladies saying exactly how you feel! Thanks for taking time to chat to me lovely it really does help. I just wish the doctors would listen to us more! X

Reply

Hey sorry to bother you again, dos you say the pill was giving you flushes sweats? That's what's really getting me down at the moment! x

Reply

I went through a bad 6 months of flushes and sweats when I was trialling different pills to help the endo, they've given me a mirena now and they seem to have settled, they are definitely frustrating and try did get me down! I don't get them any near as often now, it used to be up to 20 a day but weekly is about average now. My gp and gynae consultant don't know what was causing my flushes, neither of them could give me an answer! I hope you get yourself sorted soon xxx

Reply

Awh thank you for replying lovely I'm going out of my mind! I've been trialing different pills since my op last year so maybe it's the same reason. They're really horrible aren't they! X

Reply

They sure are a nightmare... Combined with the pain too... Aren't we lucky ☹ I'm just pleased mine have settled down I hope you can find a solution too, I sure helps to talk with other ladies on here who experience the same things 😊 good luck xxx

1 like
Reply

Are you starting your peri menopause or are you too young for this?

Reply

That's what I was worried was happening! Doc says I'm not though (I'm 23 by the way) thinking it's just side effects of taking the pill back to back

Reply

My symptoms cleared up after getting a more a coil fitted. Have you seen a gynaecologist yet? They should scan to see if there are any reasons for this bleeding. Hope this helps 😄

Reply

I was offered a coil today but it's not an option for me as my gynae advised me I don't have 5 years to wait to try for a baby really so I need to be able to start trying on the next year or so. I'm waiting to see the specialist again soon, hopefully I'll see why the bleeding has been happening then x

Reply

Sorry about typo on a train ATM. I meant Mirena coil.

Reply

Oh I see. It sounds like you are just unbalanced hormonally which should settle down. I am shocked that you young girls are having night sweats and flushes. When I was your age I never heard of this happening to any of my friends. I'm 51 by the way. I think it must be related to the combination pills that they now prescribe. I would advise that you come off the pill as soon as you can and let your body naturally heal itself and link into its natural cycles. Could you use barrier methods until you are ready to start trying for a family. Do they ever offer the cap anymore. This was fantastic and effective for me for years, and it does not mess your body up. I have always considered the pill to be a sledgehammer to crack a nut! Really hope you feel better soon, I know how miserable it is xx

Reply

As much as I'd love to come off the pill I take it more to stop the growth of endometrial tissue than as a contreceptive. I hope the specialist nurse will have a suggestion for me once I eventually get an apt! I've never heard of the cap so o don't think so, thanks for the advise though xx

Reply

I took meclofenamate (for the bleeding/pain) and an iron supplement. It helped with the bleeding and the anemia which is why you feel so low energy. Also, check out foods high in iron webmd.com/diet/iron-rich-foods :-) Hope this helps!

Reply

thankyou lovely thats really kind, i have an iron suppliment now canned floradix? it seems to be ok for now but i'm still really dizzy and weak. hoefully the tranexamic acid the gp gave me will help now :)

Reply

This happened to me when I was 24 (Im now 36) I bled for an entire month. I was not on the pill but I was exhausted from all the bleeding!

I went to the dr and he told me to take the pill to make it stop bleeding. After only one tablet of the pill the bleeding stopped and my period thereafter returned to normal.

I havent taken the pill since.

Reply

You may also like...